Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 40, NWS La Crosse, WI

July 18, 2015Buffalo County, Trempealeau County, Wisconsin; Winona County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 18, 2015, 2:06 AM CDT for Buffalo County, Trempealeau County, Wisconsin; Winona County, Minnesota. It was in force for 54 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2015, 2:06 AM CDT (07:06 UTC)
Expired
Jul 18, 2015, 3:00 AM CDT
In force
54 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Winona County, MN, Buffalo County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 63 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 2:17 AM CDTTSTM WND GST 554 Se Minneiska, MNMINNESOTA CITY LOCK & DAM DAM 5
Jul 18, 2:24 AM CDTTSTM WND DMGEleva, WITREES DOWNN AND POWER IS OUT.
Jul 18, 2:31 AM CDTTSTM WND DMGFountain City, WITREE REPORTED DOWN.
Jul 18, 2:39 AM CDTTSTM WND DMGArcadia, WITREES DOWN IN THE CITY OF ARCADIA. TIME ESTIMATED USING RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 12:41 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 7.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 888 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
888 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1752 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

953 
WUUS53 KARX 180706
SVRARX
MNC169-WIC011-121-180800-
/O.NEW.KARX.SV.W.0040.150718T0706Z-150718T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
206 AM CDT SAT JUL 18 2015

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WINONA COUNTY IN SOUTHEASTERN MINNESOTA...
  TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN...
  EASTERN BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 300 AM CDT

* AT 205 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTH OF MONDOVI TO NEAR STEWARTVILLE...
  MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ST. CHARLES AND STRUM AROUND 230 AM CDT.
  OSSEO AROUND 240 AM CDT.
  LEWISTON AROUND 245 AM CDT.
  STOCKTON AND WINONA AROUND 250 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
ARCADIA...DODGE...ELEVA...WILSON...SARATOGA AND WAUMANDEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 4419 9208 4420 9186 4460 9160 4460 9117
      4454 9116 4385 9155 4385 9208
TIME...MOT...LOC 0705Z 270DEG 36KT 4469 9170 4388 9240 

HAIL...<.75IN
WIND...60MPH
 
$$

AJ
3 follow-up statements
952 
WWUS53 KARX 180728
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
228 AM CDT SAT JUL 18 2015

MNC169-WIC011-121-180800-
/O.CON.KARX.SV.W.0040.000000T0000Z-150718T0800Z/
WINONA MN-TREMPEALEAU WI-BUFFALO WI-
228 AM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR WINONA...TREMPEALEAU AND EASTERN BUFFALO COUNTIES...

AT 227 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR STRUM TO NEAR CHATFIELD...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  STRUM AROUND 235 AM CDT.
  OSSEO AROUND 240 AM CDT.
  LEWISTON AROUND 245 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
DODGE...WINONA...ELEVA...WILSON...SARATOGA AND WAUMANDEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES. ALTHOUGH A 
TORNADO IS NOT IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THESE STORMS MAY 
CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4419 9207 4420 9186 4460 9160 4460 9117
      4454 9116 4385 9155 4385 9208
TIME...MOT...LOC 0727Z 269DEG 37KT 4463 9139 4382 9210 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

AJ
449 
WWUS53 KARX 180745
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
245 AM CDT SAT JUL 18 2015

MNC169-WIC011-121-180800-
/O.CON.KARX.SV.W.0040.000000T0000Z-150718T0800Z/
WINONA MN-TREMPEALEAU WI-BUFFALO WI-
245 AM CDT SAT JUL 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR WINONA...CENTRAL TREMPEALEAU AND SOUTHEASTERN BUFFALO COUNTIES...

AT 244 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OSSEO TO NEAR RUSHFORD...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...LAW ENFORCEMENT. NUMEROUS REPORTS OF TREES DOWN FROM 
         BUFFALO CITY TO FOUNTAIN CITY IN BUFFALO COUNTY
         WITH THESE STORMS.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  OSSEO AROUND 250 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
DODGE...PICKWICK WILSON...SARATOGA...HART AND FREMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IT IS BEST TO MOVE TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THESE STORMS MAY 
CAUSE SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4391 9208 4420 9172 4460 9136 4460 9117
      4454 9116 4385 9155 4385 9208
TIME...MOT...LOC 0744Z 269DEG 39KT 4461 9114 4380 9185 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

AJ
454 
WWUS53 KARX 180757
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
257 AM CDT SAT JUL 18 2015

MNC169-WIC011-121-180807-
/O.EXP.KARX.SV.W.0040.000000T0000Z-150718T0800Z/
WINONA MN-TREMPEALEAU WI-BUFFALO WI-
257 AM CDT SAT JUL 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR WINONA...CENTRAL TREMPEALEAU
AND SOUTHEASTERN BUFFALO COUNTIES WILL EXPIRE AT 300 AM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LA CROSSE.

LAT...LON 4391 9208 4420 9172 4460 9136 4460 9117
      4454 9116 4385 9155 4385 9208
TIME...MOT...LOC 0755Z 270DEG 36KT 4461 9114 4380 9185 

$$

AJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 11:42 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jul 17, 11:42 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1142 PM CDT FRI JUL 17 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 307 PM CDT FRI JUL 17 2015

MAIN CONCERN FOR TONIGHT THROUGH SATURDAY WILL BE THE SEVERE
THUNDERSTORM POTENTIAL LATER TONIGHT THROUGH SATURDAY
AFTERNOON. FOR TONIGHT...A COMPLEX OF THUNDERSTORMS IS EXPECTED
TO DEVELOP ACROSS THE EASTERN DAKOTAS AND WESTERN MINNESOTA THEN
ROLL ACROSS SOUTHWEST WISCONSIN AND NORTHEAST IOWA OVERNIGHT. THE
STORMS SHOULD ARRIVE ACROSS SOUTHEAST MINNESOTA AROUND 04Z TO 06Z
AND ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN BETWEEN 06Z AND
08Z. MODEL 0-6KM SHEAR VALUES OF 30 TO 45 KNOTS NOTED...EXCEPT WRF
MODEL WHICH HAS 45 TO 55 KNOTS OVER SOUTHEAST MINNESOTA. PRIMARY
THREAT WILL BE DAMAGING WINDS AND TORRENTIAL RAINFALL. MID LEVEL
LAPSE RATES AROUND 7 C/KM WOULD SUPPORT SOME LARGE HAIL DESPITE
WET BULBS OF TWELVE TO THIRTEEN THOUSAND FEET.

MORNING CONVECTION SHOULD WANE OR END BY MID TO LATE MORNING. MAIN
QUESTION IS HOW MUCH CONVECTION WILL REFORM SATURDAY AFTERNOON
INTO SATURDAY EVENING. SOME OF THE MODELS ARE VERY QUIET WITH
LITTLE IN THE WAY OF ACTIVITY. HOWEVER...MODIFIED LA CROSSE
SOUNDING INDICATED LITTLE CIN AND CAPES AROUND 3500 J/KG. DO
EXPECT SCATTERED CONVECTION TO BREAK OUT ALONG THE FRONT. ALSO...
AFTERNOON HEAT INDICIES WILL APPROACH 100 SOUTH OF HIGHWAY 90.

.LONG TERM...(SATURDAY NIGHT NIGHT THROUGH FRIDAY)
ISSUED AT 307 PM CDT FRI JUL 17 2015

ONGOING CONVECTION SATURDAY EVENING WILL BE PRESENT EARLY ACROSS
WESTERN WISCONSIN AND NORTHEAST IOWA. ANY ACTIVITY SHOULD END
BY MIDNIGHT AS FRONT CONTINUES TO PUSH SOUTH. NEXT SYSTEM WILL
AFFECT THE AREA MONDAY NIGHT INTO TUESDAY MORNING. A MUCH MORE
POTENT SYSTEM IS EXPECTED WEDNESDAY NIGHT INTO THURSDAY NIGHT.
WILL NEED TO WATCH THIS SYSTEM IN THE COMING DAYS FOR THE SEVERE
POTENTIAL. TEMPERATURES SHOULD BE CLOSE TO NORMAL EARLY IN THE
WEEK...TRENDING A TAD BIT BELOW NORMAL BY THE MIDDLE OF THE WEEK.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1142 PM CDT FRI JUL 17 2015

RADAR SHOWING A LINE OF STRONG TO SEVERE STORMS BEARING DOWN ON
KRST/KLSE TAF SITES. EXPECTING THIS LINE TO MOVE THROUGH KRST
AROUND 07Z TIME FRAME AND KLSE IN THE 08-09Z TIME FRAME. PUT IN
TEMPO TS WINDS OF 29030G45KT...BUT COULD GUST HIGHER IF THESE
STORMS MAINTAIN CURRENT INTENSITY. EXPECT DRASTIC TEMPO REDUCTIONS
IN VSBY/CIGS IN THE STORMS AS WELL. A BIT OF A BREAK IN THE
ACTION IN THE MORNING...BUT THEN WILL HAVE TO CONTEND WITH A COLD
FRONT MOVING THROUGH BY EARLY AFTERNOON. MODELS OFFERING DIFFERING
OPINIONS ON CONVECTION ALONG THE FRONT...WITH A COUPLE NOT DOING
ANYTHING. FOR NOW...HAVE INCLUDED A VCTS AT KRST AFTER 17Z AND
KLSE AFTER 19Z. LOOK LIKE COLD FRONT AND CONVECTION SHOULD BE
CLEAR OF THE AREA BY EARLY EVENING.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...ECKBERG
LONG TERM...ECKBERG
AVIATION...DAS
Hazardous weather outlook, Jul 17, 11:20 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1120 PM CDT FRI JUL 17 2015

WIZ043-044-181200-
JUNEAU-ADAMS-
1120 PM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

A LINE OF STRONG TO SEVERE STORMS COULD IMPACT THE AREA BETWEEN 3
AM AND 6 AM. DAMAGING WINDS...LARGE HAIL...AND BRIEF HEAVY RAIN
ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING. SOME OF
THESE STORMS MAY PRODUCE GUSTY WINDS AND BRIEF HEAVY RAINFALL.

HEAT INDICES MAY APPROACH 100 DEGREES SOUTH OF INTERSTATE 90
SATURDAY AFTERNOON.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SATURDAY
AFTERNOON INTO SATURDAY EVENING. IF THE STORMS DEVELOP...HAZARDS
WOULD INCLUDE LARGE HAIL...DAMAGING WINDS...AND BRIEF HEAVY
RAINFALL.

ADDITIONAL STORMS COULD OCCUR AT TIMES FROM MONDAY NIGHT THROUGH
THURSDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WOULD BE
POSSIBLE WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AM AND 6 AM.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>010-018-019-029-MNZ079-086>088-094-095-WIZ032-181200-
MITCHELL-HOWARD-WINNESHIEK-FLOYD-CHICKASAW-FAYETTE-WABASHA-DODGE-
OLMSTED-WINONA-MOWER-FILLMORE-BUFFALO-
1120 PM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

A LINE OF SEVERE STORMS COULD IMPACT THE AREA BETWEEN 1 AM AND 3
AM. DAMAGING WINDS...LARGE HAIL...AND BRIEF HEAVY RAINFALL ARE
POSSIBLE. AN ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING. SOME OF
THESE STORMS MAY PRODUCE GUSTY WINDS AND BRIEF HEAVY RAINFALL.

HEAT INDICES MAY APPROACH 100 DEGREES SOUTH OF INTERSTATE 90
SATURDAY AFTERNOON.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SATURDAY
AFTERNOON INTO SATURDAY EVENING. IF THE STORMS DEVELOP...HAZARDS
WOULD INCLUDE LARGE HAIL...DAMAGING WINDS...AND BRIEF HEAVY
RAINFALL.

ADDITIONAL STORMS COULD OCCUR AT TIMES FROM MONDAY NIGHT THROUGH
THURSDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WOULD BE
POSSIBLE WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION  MAY BE NEEDED BETWEEN 1 AM AND 3 AM.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ011-030-MNZ096-WIZ017-029-033-034-041-042-053>055-061-181200-
ALLAMAKEE-CLAYTON-HOUSTON-TAYLOR-CLARK-TREMPEALEAU-JACKSON-
LA CROSSE-MONROE-VERNON-CRAWFORD-RICHLAND-GRANT-
1120 PM CDT FRI JUL 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

A LINE OF SEVERE THUNDERSTORMS COULD IMPACT THE AREA BETWEEN 2 AM
AND 4 AM. DAMAGING WINDS...LARGE HAIL...AND BRIEF HEAVY RAINFALL
ARE POSSIBLE. AN ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING. SOME OF
THESE STORMS MAY PRODUCE GUSTY WINDS AND BRIEF HEAVY RAINFALL.

HEAT INDICES MAY APPROACH 100 DEGREES SOUTH OF INTERSTATE 90
SATURDAY AFTERNOON.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE SATURDAY
AFTERNOON INTO SATURDAY EVENING. IF THE STORMS DEVELOP...HAZARDS
WOULD INCLUDE LARGE HAIL...DAMAGING WINDS...AND BRIEF HEAVY
RAINFALL.

ADDITIONAL STORMS COULD OCCUR AT TIMES FROM MONDAY NIGHT THROUGH
THURSDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WOULD BE
POSSIBLE WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 2 AM AND 4 AM.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WETENKAMP

In the hours before

Special weather statement, Jul 18, 12:45 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1245 AM CDT SAT JUL 18 2015

MNZ079-086-087-WIZ032-180745-
DODGE-WABASHA-OLMSTED-BUFFALO-
1245 AM CDT SAT JUL 18 2015

...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT WABASHA...
DODGE...OLMSTED AND NORTHWESTERN BUFFALO COUNTIES BETWEEN 1 AND 245
AM...

AT 1241 AM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED
FROM MINNEAPOLIS TO MANKATO...AND MOVING EAST AT 45 MPH.

WIND GUSTS OF 45 TO 70 MPH ARE POSSIBLE WITH THESE STRONG TO SEVERE
THUNDERSTORMS. THESE WIND GUSTS COULD RESULT IN DAMAGE. AN ISOLATED
TORNADO IS ALSO POSSIBLE.

LOCATIONS THAT COULD BE IMPACTED BY 2 AM INCLUDE...
ROCHESTER...DODGE CENTER...WABASHA...MANTORVILLE...ALMA...KASSON...
BYRON...PLAINVIEW...EYOTA...ORONOCO...MAZEPPA...DOVER...CLAREMONT...
KELLOGG...MARION AND DOUGLAS

PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A
WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY.

LAT...LON 4420 9304 4419 9255 4437 9255 4437 9243
      4445 9243 4445 9224 4441 9208 4459 9202
      4459 9174 4419 9196 4419 9208 4394 9210
      4396 9305
TIME...MOT...LOC 0541Z 269DEG 37KT 4494 9324 4406 9373

AJ
Special weather statement, Jul 18, 1:36 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
136 AM CDT SAT JUL 18 2015

MNZ088-WIZ033-180800-
WINONA-TREMPEALEAU-
136 AM CDT SAT JUL 18 2015

...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT WINONA AND
TREMPEALEAU COUNTIES BY 3 AM...

AT 134 AM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS ALONG A
LINE EXTENDING FROM NEAR MAIDEN ROCK TO NEAR HAYFIELD...AND MOVING EAST
AT 45 MPH.

WIND GUSTS OF 45 TO 70 MPH ARE POSSIBLE WITH THESE STRONG TO SEVERE
THUNDERSTORMS. THESE WIND GUSTS COULD RESULT IN DAMAGE. AN ISOLATED
TORNADO IS ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
WINONA...ARCADIA...WHITEHALL...GOODVIEW...ST. CHARLES...OSSEO...
LEWISTON...TREMPEALEAU...GALESVILLE...BLAIR...INDEPENDENCE...STRUM...
FOUNTAIN CITY...STOCKTON...ALTURA...DAKOTA...DODGE AND ELEVA.

PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A
WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY.

LAT...LON 4419 9208 4419 9186 4403 9156 4410 9154
      4417 9161 4421 9160 4425 9153 4459 9153
      4459 9117 4415 9115 4405 9122 4407 9127
      4404 9133 4402 9134 4399 9132 4398 9142
      4385 9130 4386 9208
TIME...MOT...LOC 0634Z 269DEG 41KT 4480 9219 4394 9293

AJ

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 1:23 AM CDTSevere Thunderstorm WarningARXBuffalo67 min
Jul 18, 1:36 AM CDTSpecial Weather StatementARXTrempealeau84 min
Jul 18, 2:24 AM CDTSpecial Weather StatementARXClark, Jackson, La Crosse, Monroe, Taylor66 min
Jul 18, 2:32 AM CDTSevere Thunderstorm WarningARXClark, Taylor73 min
Jul 18, 2:43 AM CDTSevere Thunderstorm WarningARXJackson, La Crosse, Monroe, Trempealeau77 min
Jul 18, 3:09 AM CDTSpecial Weather StatementARXVernon66 min
Jul 18, 3:21 AM CDTSpecial Weather StatementARXAdams, Juneau114 min
Jul 18, 3:36 AM CDTAreal Flood AdvisoryARXLa Crosse114 min
Jul 18, 3:37 AM CDTSevere Thunderstorm WarningARXAdams, Juneau68 min
Jul 18, 4:02 AM CDTSpecial Weather StatementARXCrawford, Grant, Richland73 min
Jul 18, 10:38 AM CDTSpecial Weather StatementARXGrant37 min
Jul 18, 11:26 AM CDTSpecial Weather StatementARXGrant49 min
Jul 18, 12:03 PM CDTTornado WarningARXGrant27 min
Jul 18, 12:31 PM CDTTornado WarningARXGrant44 min
Jul 18, 1:14 PM CDTTornado WarningARXGrant16 min
Jul 18, 12:45 AM CDTSpecial Weather StatementARXDodge, Olmsted, Wabasha2 hr
Jul 18, 1:08 AM CDTSevere Thunderstorm WarningARXDodge52 min
Jul 18, 1:57 AM CDTTornado WarningARXWabasha22 min
Jul 18, 2:14 AM CDTSpecial Weather StatementARXMower61 min
Jul 18, 2:31 AM CDTAreal Flood AdvisoryARXMower119 min
Jul 18, 2:57 AM CDTSevere Thunderstorm WarningARXFillmore, Mower27 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.